# SDR SWAA2022022359330

- Difficulty date: September 30, 2018
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N491WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33867
- Aircraft time: 48,920 hours, 28,728 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fairing
- Part number: 113A93502
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FLAP FAIRING 642BB (#6 FLAP FAIRING) HAS A CRACK ON THE INSIDE BELOW AFT SUPPORT MECHANISM. / REMOVED AND REPLACED FAIRING PER AMM 27-51-18. SEE INSTALLATION ON NRC G591643 TAG NO: 454653 PN ON: 113A9350-2 SN ON: WN0405 PN OFF: SN OFF: K1338
